Revista Matemática Iberoamericana


Full-Text PDF (341 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 3, 2001, pp. 433–469
DOI: 10.4171/RMI/301

Published online: 2001-12-31

Parabolic equations involving 0th and 1st order terms with $L^1$ data

Thierry Goudon[1] and Mazen Saad[2]

(1) CNRS-Université Lille I, Villeneuve d'Ascq, France
(2) Université de Bordeaux I, Talence, France

This paper is devoted to general parabolic equations involving 0th and 1st order terms in linear and nonlinear expressions, while the data only belong to $L^1$. Existence and entropicuniqueness of solutions are proved.

No keywords available for this article.

Goudon Thierry, Saad Mazen: Parabolic equations involving 0th and 1st order terms with $L^1$ data. Rev. Mat. Iberoam. 17 (2001), 433-469. doi: 10.4171/RMI/301